X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (82) 82
stein space (35) 35
stein-spaces (30) 30
stein spaces (23) 23
mathematics, applied (21) 21
manifolds (15) 15
analytic functions (12) 12
mathematics, general (10) 10
algebra (9) 9
complex variables (9) 9
levi problem (9) 9
mathematics - complex variables (9) 9
32e10 (8) 8
complex-spaces (8) 8
mathematical analysis (8) 8
mathematical theorems (8) 8
lie groups (7) 7
singularities (7) 7
symplectic geometry (7) 7
analysis (6) 6
domains (6) 6
several complex variables and analytic spaces (6) 6
automorphisms (5) 5
cohomology (5) 5
convex and discrete geometry (5) 5
embeddings (5) 5
spaces (5) 5
stein manifold (5) 5
32c15 (4) 4
abstract harmonic analysis (4) 4
algebraic geometry (4) 4
approximation (4) 4
convexity (4) 4
differential geometry (4) 4
dimension (4) 4
dynamical systems and ergodic theory (4) 4
fourier analysis (4) 4
global analysis and analysis on manifolds (4) 4
mathematical functions (4) 4
mathematical manifolds (4) 4
mathematics - algebraic geometry (4) 4
quotients (4) 4
riemann manifold (4) 4
sets (4) 4
stein manifolds (4) 4
theorems (4) 4
1-convex space (3) 3
32c35 (3) 3
32m05 (3) 3
32q28 (3) 3
complex spaces (3) 3
domain of holomorphy (3) 3
envelope of holomorphy (3) 3
factorization (3) 3
folland-stein space (3) 3
fréchet algebra (3) 3
holomorphic functions (3) 3
mappings (3) 3
oka principle (3) 3
polynomials (3) 3
q-complete space (3) 3
q-convex functions (3) 3
reductive group (3) 3
riemann surfaces (3) 3
rings (3) 3
singular stein spaces (3) 3
symplectic reduction (3) 3
varieties (3) 3
1-convex spaces (2) 2
14l30 (2) 2
32c20 (2) 2
32c55 (2) 2
32e40 (2) 2
32f10 (2) 2
algebraic groups (2) 2
analytic-functions (2) 2
applications of mathematics (2) 2
bundles (2) 2
categories (2) 2
circular domains (2) 2
complex lie group (2) 2
coverings (2) 2
exhaustion (2) 2
fiber bundles (2) 2
frechet algebra (2) 2
functions of complex variables (2) 2
geometric invariant theory (2) 2
geometry (2) 2
global analysis, analysis on manifolds (2) 2
hartogs' extension theorem (2) 2
heisenberg group (2) 2
holomorphic map (2) 2
holomorphic mappings (2) 2
holomorphically convex spaces (2) 2
holomorphically spreadable complex space (2) 2
holomorphy (2) 2
homological dimensions (2) 2
homomorphisms (2) 2
interpolation (2) 2
invariant (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1977, ISBN 354008231X, Volume 227., xx, 249
Book
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, ISSN 1578-7303, 07/2017, Volume 111, Issue 3, pp. 707 - 718
This article concerns a class of elliptic equations on Carnot groups depending on one real positive parameter and involving a subcritical nonlinearity. As a... 
Critical point result | Heisenberg group | Weak solution | Folland–Stein space | Carnot group | Subelliptic equation | EXISTENCE | MATHEMATICS | Folland-Stein space | Mathematics - Analysis of PDEs
Journal Article
Mathematische annalen, ISSN 1432-1807, 2017, Volume 370, Issue 1-2, pp. 819 - 839
We prove a parametric Oka principle for equivariant sections of a holomorphic fibre bundle E with a structure group bundle $${{\mathscr {G}}}$$ G on a reduced... 
Primary 32M05 | 32E10 | Secondary 14L24 | Mathematics, general | Mathematics | 14L30 | 32Q28 | MATHEMATICS | STEIN-SPACES
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2017, Volume 60, Issue 6, pp. 1077 - 1082
Let Gi be a closed Lie subgroup of U(n), Ωi be a bounded Gi-invariant domain in Cn which contains 0, and (9(Cn)Gi = C, for i= 1,2. If f : f21 →2 is... 
invariant domain | MATHEMATICS | MATHEMATICS, APPLIED | PROPER HOLOMORPHIC MAPPINGS | CIRCULAR DOMAINS | BERGMAN-KERNEL | biholomorphic mapping | degree of polynomial mapping | AUTOMORPHISMS | group action | Bergman kernel | STEIN-SPACES
Journal Article
Mathematische Annalen, ISSN 0025-5831, 10/2015, Volume 363, Issue 1-2, pp. 77 - 100
It is shown that any compact semistable quotient of a normal variety by a complex reductive Lie group (in the sense of Heinzner and Snow) is a good quotient.... 
14L24 | 32M05 | 14L30 | MATHEMATICS | THEOREMS | MORI DREAM SPACES | C-STAR | INVARIANT-THEORY | REDUCTIVE GROUP | STEIN-SPACES
Journal Article
Analysis and mathematical physics, ISSN 1664-235X, 2019, Volume 9, Issue 3, pp. 1005 - 1018
Let R be a commutative unital ring. A well-known factorization problem is whether any matrix in $$\mathrm {SL}_n(R)$$ SL n ( R ) is a product of elementary... 
32A38 | 30H50 | 32E10 | Stein spaces | 15A16 | Mathematics | Factorization by elementary matrices | Rings of holomorphic functions | 46E25 | Mathematical Methods in Physics | Analysis | 15A54 | Bass stable rank | Products of exponentials | BASS | MATHEMATICS, APPLIED | NUMBER | H-INFINITY | MATHEMATICS | MAPPINGS | DISK | STABLE RANK
Journal Article
Kodai mathematical journal, ISSN 0386-5991, 2017, Volume 40, Issue 1, pp. 143 - 177
We determine all holomorphically separable complex manifolds of dimension p + q which admit smooth envelopes of holomorphy and effective general indefinite... 
Indefinite unitary group | holomorphic automorphism | unbounded domain | Unbounded domain | Holomorphic automorphism | MATHEMATICS | BALL | GROUP-THEORETIC CHARACTERIZATION | DIRECT-PRODUCT | COMPLEX EUCLIDEAN-SPACE | STEIN-SPACES
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 11/2014, Volume 25, Issue 12, pp. 1450112 - 1-1450112-15
In this paper, we study the holomorphic extension of separately (⋅, W)-holomorphic functions from a product of a $\widetilde{L}$ -regular compact subset in a... 
holomorphic extension | Holomorphic functions | cross theorem | Stein spaces | topological linear invariants | MATHEMATICS | GERMS | SPACES | HOLOMORPHIC-FUNCTIONS | ANALYTIC-FUNCTIONS | Functions (mathematics) | Theorems | Singularities | Mathematical analysis
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 10/2008, Volume 18, Issue 4, pp. 1127 - 1132
Let X be a connected normal Stein space of pure dimension daY=2 with finitely many isolated singularities. By solving a weighted [line over (term)][partial... 
Hartogs' extension theorem | Singular Stein spaces
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2016, Volume 18, Issue 11, pp. 2511 - 2543
We prove that every reduced Stein space admits a holomorphic function without critical points. Furthermore, every closed discrete subset of a reduced Stein... 
Stein manifolds | Holomorphic functions | 1-Convex manifolds | Critical points | Stein spaces | Stratifications | MATHEMATICS, APPLIED | stratifications | COMPLEX-SPACES | INVARIANT | RIEMANN SURFACES | C-2 | critical points | CURVES | MATHEMATICS | 1-convex manifolds | MANIFOLDS | DOMAINS | Mathematics - Complex Variables
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2012, Volume 140, Issue 2, pp. 575 - 580
Journal Article
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, ISSN 1370-1444, 01/2014, Volume 21, Issue 1, pp. 185 - 191
We investigate when the group SLn (O(X)) of holomorphic maps from a Stein space X to SLn (C) has Kazhdan's property (T) for n >= 3. This provides a new class... 
MATHEMATICS | FACTORIZATION | special linear group | DIMENSION | Stein manifold | MAPPINGS | Kazhdan property | EMBEDDINGS | STEIN-SPACES | Manifolds (Mathematics) | Analysis | Group theory | Mappings (Mathematics) | 32M05 | 32M25 | 22D10 | 18F25
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2010, Volume 362, Issue 6, pp. 3243 - 3271
We investigate algebraicity properties of quotients of complex spaces by complex reductive Lie groups G. We obtain a projectivity result for compact momentum... 
Algebraic structure | Algebra | Mathematical theorems | Analytic functions | Quotients | Lie groups | Linear algebra | Rational functions | Meromorphic functions | MATHEMATICS | ALGEBRAIC VARIETY | REPRESENTATIONS | SINGULARITIES | THEOREMS | RESOLUTION | MOMENT MAP | MULTIPLICITIES | SHEAVES | STEIN-SPACES | SYMPLECTIC REDUCTION
Journal Article
Annali della Scuola Normale - Classe di Scienze, ISSN 0391-173X, 2011, Volume 10, Issue 2, pp. 413 - 426
We prove that rational and 1-rational singularities of complex spaces are stable under taking quotients by holomorphic actions of reductive and compact Lie... 
MATHEMATICS | REDUCTIVE GROUPS | PROJECTIVITY | STEIN-SPACES
Journal Article
Publications of the Research Institute for Mathematical Sciences, ISSN 0034-5318, 2012, Volume 48, Issue 2, pp. 409 - 417
We prove that for a germ of normal isolated singularity (Y, y(0)) obtained by contracting a curve, if the fundamental group of the link singularity is infinite... 
1-convex manifold | Stein space | q-complete space | MATHEMATICS | VARIETIES | COMPLEX-SPACES
Journal Article
Complex Variables and Elliptic Equations: Complex and almost complex analysis and geometry, ISSN 1747-6933, 11/2013, Volume 58, Issue 11, pp. 1517 - 1525
A complex space X is in class G if it is a semistable quotient of the complement to an analytic subset of a Stein manifold by a holomorphic action of a... 
pseudoconvex domain | envelope of holomorphy | Stein manifold | semistable quotient | MATHEMATICS | HOLOMORPHY | DOMAINS | STEIN-SPACES | Lie groups | Manifolds | Complement | Complex variables | Quotients | Mathematical analysis
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2010, Volume 224, Issue 2, pp. 401 - 431
Given an action of a complex reductive Lie group G on a normal variety X, we show that every analytically Zariski-open subset of X admitting an analytic... 
GIT | Group actions on algebraic varieties | Kähler quotients | Momentum maps | MATHEMATICS | REPRESENTATIONS | PROJECTIVITY | Kahler quotients | MULTIPLICITIES | SHEAVES | SYMPLECTIC REDUCTION | STEIN-SPACES
Journal Article
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0002-9947, 01/2017, Volume 369, Issue 1, pp. 517 - 536
In the present paper, we prove the following result generalizing some well-known related results about biholomorphic or proper holomorphic mappings between... 
MATHEMATICS | PSEUDOCONVEX DOMAINS | CIRCULAR DOMAINS | IMAGES | BEHAVIOR | RIGIDITY | CORRESPONDENCES | AUTOMORPHISMS | BOUNDARY-REGULARITY | STEIN-SPACES
Journal Article
1979, ISBN 0387903887, Volume 236., xxi, 249
Book
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.